Non-existence of some natural operators on connections

Volume 81 / 2003

W. M. Mikulski Annales Polonici Mathematici 81 (2003), 157-166 MSC: 58A05, 58A20. DOI: 10.4064/ap81-2-6

Abstract

Let $n,r,k$ be natural numbers such that $n\geq k+1$. Non-existence of natural operators $C^r_0\rightsquigarrow Q(\mathop {\rm reg}\nolimits T^r_k\to K^r_k)$ and $C^r_0\rightsquigarrow Q(\mathop {\rm reg}\nolimits T^{r*}_k\to K^{r*}_k)$ over $n$-manifolds is proved. Some generalizations are obtained.

Authors

  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image